underdog on top (underdog_ontop) wrote in vaginapagina,
underdog on top
underdog_ontop
vaginapagina

  • Mood:

2 weeks of bleeding after skipping placebos

Hello all, so I've been on Yaz since the first week of May (after I skipped my period, I just decided to go ahead and start the pills despite that) and decided to skip the placebo pills on my first pack since i was taking a vacation. However 2 days into my new pack I started having a withdrawal-like bleed, not spotting but actual bleeding. I suppose this is because of the combined facts that I skipped my period and it's my first month back on BC? I'd been on Yaz about 3 months previous to restarting and I've stacked before but this has never happened. Since I've had 21 active pills can I just take the 4 placebos now and start my new pack? Will this stop the bleeding? 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments